# SDR CALA2022042701094

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 3,666 hours, 1,311 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Mount
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: First Class Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS SOAP DISPENS ER MOUNT BROKEN COVERED WITH CLEAR TAPE, REQUEST DEFERAL APPLIED MEL APPROVED FOUND SOAP DISPENSER BASE BROKEN INTERNALLY. REPLACED SOAP DISPENSER BASE AND SECURED WITH WASHER AND NUT. ADD EMP:U008909
